# SDR UALA2010032601014

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,220 hours, 11,441 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Fwd Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT STRIP AT SEAT 2H INOPERATIVE.  REPLACED FWD EMERGENCY LIGHT STRIP, CHECKS OK.
